MathSciNet Relay Station
MathSciNet bibliographic data
MR1081725 12F12 (12E25)
Dèbes, Pierre Groupes de Galois sur $K(T)$. (French) [Galois groups over $K(T)$] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 2, 229–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement